Über unirationale Scharen auf algebraischen Mannigfaltigkeiten

L. Reich

Mathematische Annalen (1966)

  • Volume: 167, page 259-270
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Reich, L.. "Über unirationale Scharen auf algebraischen Mannigfaltigkeiten." Mathematische Annalen 167 (1966): 259-270. <http://eudml.org/doc/161485>.

author = {Reich, L.},
journal = {Mathematische Annalen},
keywords = {algebraic geometry},
language = {ger},
pages = {259-270},
title = {Über unirationale Scharen auf algebraischen Mannigfaltigkeiten},
url = {http://eudml.org/doc/161485},
volume = {167},
year = {1966},

AU - Reich, L.
TI - Über unirationale Scharen auf algebraischen Mannigfaltigkeiten
JO - Mathematische Annalen
PY - 1966
VL - 167
SP - 259
EP - 270
LA - ger
KW - algebraic geometry
UR - http://eudml.org/doc/161485
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.